Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 180, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 26, 2008, 12:31 AM CDT for Knox County, Illinois. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2008, 12:31 AM CDT (05:31 UTC)
- Expired
- Jun 26, 2008, 12:55 AM CDT
- In force
- 24 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
County Knox County, IL
The radar
The Lincoln radar (KILX), 95 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 11:53 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 5.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2577 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 260531
SVRILX
ILC095-260615-
/O.NEW.KILX.SV.W.0180.080626T0531Z-080626T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1231 AM CDT THU JUN 26 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN KNOX COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 115 AM CDT.
* AT 1231 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING SOFTBALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
SOUTHEAST OF ABINGDON...OR ABOUT 13 MILES SOUTH OF GALESBURG...AND
WAS MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAQUON...
YATES CITY...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4073 8999 4072 9000 4072 9010 4071 9011
4071 9040 4086 9041 4087 8999
TIME...MOT...LOC 0531Z 270DEG 26KT 4077 9029
$$
BAK3 follow-up statements
000
WUUS53 KILX 260533 CCA
SVRILX
ILC095-260615-
/O.COR.KILX.SV.W.0180.080626T0531Z-080626T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
1231 AM CDT THU JUN 26 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN KNOX COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 115 AM CDT.
* AT 1231 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4
MILES SOUTHEAST OF ABINGDON...OR ABOUT 13 MILES SOUTH OF
GALESBURG...AND WAS MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAQUON...
YATES CITY...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4073 8999 4072 9000 4072 9010 4071 9011
4071 9040 4086 9041 4087 8999
TIME...MOT...LOC 0531Z 270DEG 26KT 4077 9029
$$
BAK000
WWUS53 KILX 260545
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1244 AM CDT THU JUN 26 2008
ILC095-260615-
/O.CON.KILX.SV.W.0180.000000T0000Z-080626T0615Z/
KNOX-
1244 AM CDT THU JUN 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHERN KNOX COUNTY...
AT 1242 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MAQUON...OR ABOUT 15 MILES SOUTHEAST OF GALESBURG...MOVING EAST AT 35
MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
YATES CITY...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4073 8999 4072 9000 4072 9010 4071 9011
4071 9040 4086 9041 4087 8999
TIME...MOT...LOC 0544Z 272DEG 31KT 4080 9016
$$
BAK000
WWUS53 KILX 260555
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1255 AM CDT THU JUN 26 2008
ILC095-260605-
/O.CAN.KILX.SV.W.0180.000000T0000Z-080626T0615Z/
KNOX-
1255 AM CDT THU JUN 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KNOX COUNTY IS
CANCELLED...
AT 1253 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...
THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 4073 8999 4072 9000 4072 9010 4071 9011
4071 9040 4086 9041 4087 8999
TIME...MOT...LOC 0555Z 272DEG 31KT 4080 9003
$$
BAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:04 AM CDT, 27 minutes earlier.
Area forecast discussion, Jun 26, 12:04 AM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1204 AM CDT THU JUN 26 2008 .DISCUSSION... ISSUED 830 PM CDT WED JUN 25 2008 SHORTWAVE MOVING EASTWARD ACROSS IOWA HAS IGNITED THE NEXT ROUND OF NOCTURNAL CONVECTION...WITH SEVERE STORM DEVELOPMENT NEAR DES MOINES AND EXTENDING EASTWARD ALONG A WARM FRONT TOWARD THE QUAD CITIES. SMALL LONE CLUSTER OF STORMS ALSO FURTHER SOUTH MOVING TOWARD BURLINGTON. UNCLEAR IF THIS FURTHEST SOUTH CLUSTER WILL HOLD TOGETHER AS IT SLOWLY INCHES TOWARD THE FULTON COUNTY AREA...BUT CURRENT EXPECTATIONS ARE FOR IT TO SLOWLY DISSIPATE AS THE SUN GOES DOWN AND THE AIRMASS COOLS. THE STORMS FURTHER NORTH/WEST HAVE A BETTER SHOT AS SURVIVING EAST OF THE MISSISSIPPI RIVER AFTER MIDNIGHT SINCE THEY WILL GROW UPSCALE AND WILL HAVE SOME SUPPORT FROM THE ATTENDING SHORTWAVE AND SURFACE BOUNDARIES. CURRENT FORECASTS HAVE SLIGHT CHANCE EVENING POPS THEN HIGHER POPS AFTER MIDNIGHT...WHICH CAPTURES THE OVERALL TREND WELL. WILL PROBABLY KEEP THE SLIGHT CHANCES FOR THE NORTHWEST THIS EVENING...BUT DROP THEM ELSEWHERE AS THE LAST VISIBLE SATELLITE IMAGES SHOW CUMULIFORM CLOUDS DISSIPATING FURTHER EAST. WILL WATCH THE MESOSCALE EVOLUTION OF THE IOWA CONVECTION TO SEE IF LIKELY POPS WILL BE NEEDED OVERNIGHT IN THE NORTH. 04 && .AVIATION... ISSUED 1204 AM CDT THU JUN 26 2008 SMALL CLUSTER OF STORMS E OF MQB IS WEAKENING AND SHOULD REMAIN S OF PIA...AND WILL LIKELY NOT MAKE IT AS FAR E AS BMI. CONVECTION IS GROWING ON SCHEDULE ACROSS IOWA AND WILL MOVE ESE INTO THE NRN HALF OF IL THRU 12Z THU. WILL TIME THE STORMS INTO PIA BY 06Z AND BMI BY 07Z. TIMING WILL BE TRICKIER FOR SPI SINCE SOUTHWARD PROPAGATION WILL BE SLOWER...BUT WILL GIVE THEM TEMPO TSRA BY 08Z AND LATER FOR DEC/CMI. WILL THEN INDICATE TEMPO SHRA FOR POSSIBLE DYING REMNANTS TOWARD 11Z-14Z. THE ONGOING PROGRESSION TONIGHT INCREASES THE CHANCES FOR AN OUTFLOW BOUNDARY TO BECOME ESTABLISHED ACROSS CENTRAL IL BY MIDDAY THU. AFTER SOME TEMPO MORNING SHOWERS...WILL CONTINUE WITH PROB30 FOR TSRA REDEVELOPMENT 20Z THU THRU 01Z FRI. OUTSIDE OF CONVECTION THIS EVENING...MVFR VSBYS IN FOG ARE EXPECTED 09Z-12Z DUE TO RESIDUAL GROUND MOISTURE AND LIGHT WINDS. && .PREV DISCUSSION... ISSUED 215 PM CDT WED JUN 25 2008 ACTIVE WEATHER PATTERN TO CONTINUE THROUGH THE SHORT-TERM...WITH A DAILY CHANCE FOR AT LEAST SCATTERED SHOWERS AND THUNDERSTORMS THROUGH SATURDAY. AFTER THAT...COOLER AND DRIER WEATHER WILL RETURN TO THE MIDWEST EARLY NEXT WEEK. 18Z ANALYSIS SHOWS MESOSCALE CONVECTIVE VORTEX PUSHING INTO NORTHWEST INDIANA...WHILE TRAILING OUTFLOW BOUNDARY STRETCHES ACROSS THE FAR SOUTHEAST KILX CWA...SOUTH OF THE I-70 CORRIDOR. UPSTREAM... A WEAK COLD FRONT EXTENDS FROM MINNESOTA SOUTHWESTWARD INTO NORTHERN NEBRASKA. ALOFT...ZONAL FLOW PATTERN PREVAILS ACROSS THE CONUS... WITH THE MAIN BELT OF THE WESTERLIES FLOWING ACROSS THE NORTHERN TIER OF STATES INTO THE GREAT LAKES. SEVERAL IMPULSES CONTINUE TO TRACK ALONG IN THIS FAST WEST-TO-EAST FLOW...PRODUCING PERIODIC ROUNDS OF CONVECTION. SHORT TERM...TONIGHT THROUGH SATURDAY ISOLATED THUNDERSTORMS ARE BEGINNING TO DEVELOP ALONG THE OUTFLOW BOUNDARY ACROSS SOUTHEAST ILLINOIS...AS THE ATMOSPHERE ACROSS THIS PART OF THE STATE HAS BECOME QUITE UNSTABLE THIS AFTERNOON. BASED ON SATELLITE/RADAR TRENDS...MOST OF THIS CONVECTION WILL SLIP JUST SOUTH AND EAST OF THE KILX CWA BY EARLY THIS EVENING...ESSENTIALLY BRINGING AN END TO THE RAIN CHANCES ACROSS THE AREA. FURTHER NORTH...THE ATMOSPHERE IS CONSIDERABLY MORE STABLE...AND WITH NO FOCUSING MECHANISM IN PLACE...THE EVENING HOURS ARE LIKELY TO REMAIN DRY. THE MAIN QUESTION FOR TONIGHT WILL BE IF AND WHERE ANOTHER MCS WILL DEVELOP. 12Z OPERATIONAL MODELS ARE ALL OVER THE PLACE ON THIS...WITH BOTH THE NAM-WRF/GFS SUGGESTING THE FAVORED LOCATION BEING SOUTHERN IOWA/NORTHERN MISSOURI. HOWEVER...THE ECMWF/SREF ARE BOTH FURTHER NORTH ACROSS NORTHERN IOWA. CURRENT PROFILER NETWORK ACROSS THE PLAINS SHOWS WESTERLY FLOW AT MID AND UPPER-LEVELS... SUGGESTING THAT FRONTAL BOUNDARY ACROSS THE NORTHERN PLAINS WILL NOT MAKE MUCH MORE PROGRESS TO THE SOUTH. THIS FRONT WILL LIKELY PUSH THROUGH WISCONSIN THIS EVENING...THEN INTO MICHIGAN OVERNIGHT...BUT THE TRAILING END OF THE BOUNDARY WILL BECOME PARALLEL TO THE UPPER FLOW AND STALL OUT ACROSS NORTHERN IOWA/NORTHERN NEBRASKA. THE EXPECTED POSITION OF THE BOUNDARY...AS WELL AS THE LOCATION OF THE BEST WARM/MOIST ADVECTION WOULD SUPPORT THE FURTHER NORTH DEVELOPMENT OF OVERNIGHT CONVECTION THAT THE ECMWF/SREF DEPICT. WILL THEREFORE CARRY ONLY SLIGHT CHANCE POPS THIS EVENING...INCREASING TO LOW CHANCE POPS ACROSS THE CENTRAL AND NORTHERN ZONES AFTER MIDNIGHT. CONTINUING WITH THE ECMWF/SREF WAY OF THINKING...WIDELY SCATTERED THUNDERSTORMS CAN BE EXPECTED ACROSS CENTRAL ILLINOIS ON THURSDAY AS WELL...WITH THE MAIN FOCUS FOR MORE WIDESPREAD ACTIVITY FURTHER NORTH ALONG AND NORTH OF I-80. DESPITE LACK OF FOCUSING MECHANISM... WARM AND HUMID AIRMASS AND ANY RESIDUAL MESOSCALE BOUNDARIES WILL BE ENOUGH TO FIRE OFF A FEW STORMS. WILL THEREFORE GO WITH 30 POPS ACROSS THE BOARD. HIGH TEMPS WILL BE SEVERAL DEGREES WARMER THAN TODAY...WITH READINGS GENERALLY TOPPING OUT IN THE IN THE UPPER 80S AND LOWER 90S. MODELS IN RELATIVELY GOOD AGREEMENT CONCERNING EVOLUTION OF UPPER PATTERN LATE IN THE WEEK...FEATURING A STRONG UPPER LOW BUILDING SOUTHEASTWARD OUT OF CANADA INTO THE GREAT LAKES. AS THIS SYSTEM BEGINS TO DROP INTO THE NORTHERN PLAINS...CORRESPONDING HEIGHT RISES ACROSS THE MIDWEST WILL TEND TO SHIFT EMPHASIS FOR CONVECTION A BIT FURTHER NORTH THURSDAY NIGHT INTO EARLY FRIDAY. MAIN SHOW STILL APPEARS TO BE LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT...AS UPPER LOW AND ACCOMPANYING COLD FRONT APPROACHES FROM THE NORTHWEST. MUCH OF FRIDAY WILL LIKELY BE DRY...WITH ECMWF/GFS BOTH INDICATING FRONT PUSHING INTO WEST-CENTRAL ILLINOIS TOWARD 00Z SAT. WILL THEREFORE KEEP POPS IN THE CHANCE CATEGORY THROUGH THE DAY FRIDAY. AS BOUNDARY SWINGS INTO THE CWA FRIDAY NIGHT...WILL GO WITH LIKELY POPS...AS THE FRONT WILL BE ENCOUNTERING A MOIST AND UNSTABLE ENVIRONMENT WITH INCREASING MID-LEVEL WIND FIELDS AND UPPER SUPPORT. DAY 3 CONVECTIVE OUTLOOK ALREADY HAS THE ENTIRE ARE OUTLOOKED FOR POTENTIAL SEVERE WEATHER LATE FRIDAY...AND BASED ON SEVERE PARAMETERS THIS LOOKS GOOD. FRONT PUSHES THROUGH THE STATE ON SATURDAY...REACHING THE INDIANA BORDER BY LATE AFTERNOON. WILL CARRY CHANCE POPS ACROSS MOST AREAS...TAPERING DOWN TO JUST SLIGHT CHANCES IN THE ILLINOIS RIVER VALLEY. LONG TERM...SUNDAY THROUGH WEDNESDAY UPPER LOW DIGS INTO THE GREAT LAKES OVER THE WEEKEND INTO EARLY NEXT WEEK...PUSHING FRONT WELL EAST AND SOUTH OF THE REGION. COOLER AND DRIER AIR SETTLES IN BEHIND THE BOUNDARY...WITH HIGH TEMPS DROPPING BACK INTO THE LOWER TO MIDDLE 80S AND MUCH LOWER HUMIDITY VALUES. HAVE ADDED A SLIGHT CHANCE FOR SHOWERS/STORMS ON SUNDAY...DUE TO HIGHLY CYCLONIC UPPER FLOW AND AMPLE COLD AIR ALOFT. AFTER THAT... HAVE OPTED TO KEEP THE REMAINDER OF THE FORECAST DRY...AS NEXT SYSTEM NOT EXPECTED TO APPROACH UNTIL THE MIDDLE OF THE WEEK AT THE EARLIEST. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 25, 3:27 PM CDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE LINCOLN IL 327 PM CDT WED JUN 25 2008 ILZ036-040-041-047-049-050-261100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 327 PM CDT WED JUN 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS AFTERNOON AND EVENING...BUT WIDESPREAD SEVERE ACTIVITY IS NOT EXPECTED AT THIS TIME. THE ILLINOIS RIVER WILL REMAIN IN FLOOD AT HAVANA AND POINTS DOWNSTREAM THROUGH THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEVERAL WEATHER DISTURBANCES WILL IMPACT THE REGION THURSDAY THROUGH SATURDAY. THESE DISTURBANCES WILL BRING A PERIODIC CHANCE OF THUNDERSTORMS WITH THEM. AT THIS TIME...THE BEST CHANCE FOR SEVERE STORMS APPEARS TO BE FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ027>031-037-038-042>046-048-051>057-061-261100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-KNOX-LOGAN-MACON- MARSHALL-MCLEAN-MENARD-MOULTRIE-PEORIA-PIATT-SANGAMON-SHELBY- STARK-TAZEWELL-VERMILION-WOODFORD- 327 PM CDT WED JUN 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS AFTERNOON AND EVENING...BUT WIDESPREAD SEVERE ACTIVITY IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEVERAL WEATHER DISTURBANCES WILL IMPACT THE REGION THURSDAY THROUGH SATURDAY. THESE DISTURBANCES WILL BRING A PERIODIC CHANCE OF THUNDERSTORMS WITH THEM. AT THIS TIME...THE BEST CHANCE FOR SEVERE STORMS APPEARS TO BE FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-261100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 327 PM CDT WED JUN 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS AFTERNOON AND EVENING. HAIL AND STRONG WINDS WILL BE POSSIBLE WITH THE STRONGEST STORMS...HOWEVER WIDESPREAD SEVERE ACTIVITY IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEVERAL WEATHER DISTURBANCES WILL IMPACT THE REGION THURSDAY THROUGH SATURDAY. THESE DISTURBANCES WILL BRING A PERIODIC CHANCE OF THUNDERSTORMS WITH THEM. AT THIS TIME...THE BEST CHANCE FOR SEVERE STORMS APPEARS TO BE FRIDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE EARLY THIS EVENING.
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.